MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X35 ST; PROSTHESIS, SCREW

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X35 ST; PROSTHESIS, SCREW
Catalog Number 180554
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: compr vrs glen pps min tpr adr cat# 110027734 lot# 66345026, comp rvs cntrl 6.5x35mm st/rst cat# 115397 lot# 65815314, comp lk scr 3.5hex 4.75x35 st cat# 180554 lot# 66127656, comp lk scr 3.5hex 4.75x30 st cat# 180553 lot# 66286192.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial shoulder procedure approximately 15 months ago.Subsequently, the patient is being considered for a revision due to baseplate loosening and screw fractures.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: three views of the right shoulder demonstrate a reverse total shoulder arthroplasty with fracture in central and inferior screws of the glenosphere.No radiolucency.Osteopenia is present.Overall sizing and fit of the implant is appropriate.A definitive root cause cannot be determined.The reported event for loosening is not confirmed by the mmi; however, the reported event for fractured screws is confirmed by the mmi.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP LK SCR 3.5HEX 4.75X35 ST
Common Device Name
PROSTHESIS, SCREW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21207309
Report Number0001825034-2025-00183
Device Sequence Number3810312
Product Code PHX
UDI-Device Identifier00880304677173
UDI-Public(01)00880304677173(17)320312(10)760890
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number180554
Device Lot Number760890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexUnknown